# SDR ASAA0955878

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 10,500 hours, 3,200 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152426245
- Part serial: 060C0900
- Condition: Failed
- Location: E&E Bay
- Part time: 25,858 hours, 10,121 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLUE "MAINT" LIGHT ILLUMINATED WHEN APU WAS STARTED.  FOUND CODE 49 41244 IN CDU.  ACCOMPLISHED FIM TASK 49 40 00 810 806 THRU F2E.  REMOVED & REPLACED STARTER GENERATOR PER AMM 49 41 21.  NO HELP FAULT CODE STILL PRESENT.  REQUIRES START CONVERTER UNIT.  MAINT PROCEDURES C/W C/N 0604002 SEAMC NOTIFIED.  VERIFIED CORRECT STARTER GENERATOR P/N WITH SEAMC.  PERFORMED APU START NO ROTATION AND VERIFIED FAULT.  REMOVED / INSTALLED APU START CONVERTER UNIT REF 49 41 61.  PERFORMED APU START REF 49 11 00, APU OPS NORMAL ELECTRICAL AND AIR REF 49 41 61.  APU BITE CURRENT STATUS SHOWS NO FAILURES FOUND.
